# SDR SIMA200527710

- Difficulty date: September 26, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fr 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE DOUBLER PLATE CORRODED AT FRAME 22.  INSTALLED NEW DOUBLER PLATE IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
